# SDR ASOA2015052112872

- Difficulty date: April 27, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 15,833 hours, 10,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9, FS 661+32-847+16 HAS CORROSION.  EVALAUTED SEAT TRACK AT RBL9, FS 5661 NOT FOUND TO BE OUT OF LIMITS IAW REO REV I.  R & R WITH SERVICEABLE SEAT RAIL AT RBL 9 FS661.00+32-847.00+16 IAW AMM 53-00-49-000-801-A11 AND 53-00-49-400-801 A11.
